MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anxiety (2328); Suicidal Ideation (4429)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter phone number (b)(6).B3-date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced anxiety and committed suicide after a dbs implant.Patient did receive adequate psychiatric care and specific medications.
 
Event or Problem Description
Additional information received identified that the suicide was unrelated to the device.
 
Additional Manufacturer Narrative
Correction: based on information previously received that the reported event was not related to the system, this event is no longer considered reportable.Investigation conclusion: a patient death was reported to abbott.Event details describe suicide unrelated to the implanted system.Additionally, no system complaints were reported nor were implanted products returned for analysis.All event information pertaining to this device has been reviewed and no product investigation is necessary at this time as the circumstances of the event have not been attributed to the implanted system.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21381778
Report Number1627487-2025-00700
Device Sequence Number20901168
Product Code MHY
UDI-Device Identifier05415067020246
UDI-Public(01)05415067020246(10)T00003456(17)240418
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2024
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberT00003456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer05/08/2025
10/06/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date05/27/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION X2; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight53 KG